Alert archive / Tennessee / River Flood Warnings in 2008
River Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 4, 2008, 5:19 AM CDT for Montgomery County, Robertson County, Tennessee. It took effect at Apr 4, 2008, 10:11 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2008, 5:19 AM CDT (10:19 UTC)
- In effect from
- Apr 4, 2008, 10:11 AM CDT
- Expired
- Apr 5, 2008, 6:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
Counties Montgomery County, TN, Robertson County, TN
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 35.20 ft at Apr 4, 2008, 11:00 PM CDT.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KOHX 041019 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 519 AM CDT FRI APR 04 2008 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .RAINFALL FROM YESTERDAY...IN ADDITION TO RAINFALL THIS MORNING WILL PUSH THE RED RIVER ABOVE FLOOD STAGE THIS MORNING. AREA RIVERS AND STREAMS ARE ALSO RUNNING HIGH...AND ARE EXPECTED TO REMAIN A HAZARD THROUGH THIS AFTERNOON. AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. TNC125-147-042219- /O.NEW.KOHX.FL.W.0003.080405T0200Z-080405T2200Z/ /PORT1.1.ER.080405T0200Z.080405T1200Z.080405T1600Z.NO/ 519 AM CDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE RED RIVER NEAR PORT ROYAL * FROM THIS EVENING UNTIL SATURDAY AFTERNOON * AT 05AM FRIDAY THE STAGE WAS...26.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 30.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 31.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK. $$
4 follow-up statements
000 WGUS84 KOHX 041514 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1014 AM CDT FRI APR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .RAINFALL FROM YESTERDAY...IN ADDITION TO THE RAINFALL FROM THIS MORNING WILL PUSH THE RED RIVER ABOVE FLOOD STAGE THIS MORNING. AREA RIVERS AND STREAMS ARE ALSO RUNNING HIGH...AND ARE EXPECTED TO REMAIN A HAZARD THROUGH THIS AFTERNOON. AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. TNC125-147-050314- /O.EXT.KOHX.FL.W.0003.080404T1511Z-080405T0800Z/ /PORT1.1.ER.080404T1456Z.080404T1800Z.080405T0200Z.NO/ 1014 AM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * FROM LATE THIS MORNING UNTIL LATE TONIGHT * AT 10AM FRIDAY THE STAGE WAS 29.6 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 30.0 FEET * THE RED RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 32.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY 238 $$
000 WGUS84 KOHX 050211 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 911 PM CDT FRI APR 04 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES TENNESSEE RIVER AT PERRYVILLE AFFECTING DECATUR AND PERRY COUNTIES .RUNOFF FROM RAINFALL HAS CAUSED AREA RIVERS TO REACH FLOOD STAGE. THE WATER WILL GRADUALLY MAKE ITS WAY THROUGH THE CREEKS AND STREAMS THIS EVENING...AND KEEP RIVER LEVELS HIGH THROUGH TONIGHT. AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. TNC125-147-051411- /O.EXT.KOHX.FL.W.0003.000000T0000Z-080405T2300Z/ /PORT1.1.ER.080404T1440Z.080405T0600Z.080405T1700Z.NO/ 911 PM CDT FRI APR 04 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * UNTIL SATURDAY EVENING * AT 09PM FRIDAY THE STAGE WAS 34.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 30.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 35.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * AT 35.0 FEET...FLOOD WATERS WILL APPROACH PORT ROYAL ROAD ALONG SULPHER FORK CREEK AND THE HIGHWAY 238 BRIDGE. * AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY 238. $$ TNC039-135-051411- /O.CON.KOHX.FL.W.0005.080406T2300Z-000000T0000Z/ /PRVT1.1.ER.080406T2300Z.080407T1100Z.000000T0000Z.UU/ 911 PM CDT FRI APR 04 2008 THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL FURTHER NOTICE * AT 09PM FRIDAY THE STAGE WAS 364.6 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 365.0 FEET * AT 366.0 FEET...IN PERRY COUNTY...LOW SPOTS ON CROOKED CREEK ROAD AND THE CAMPING AREA AT THE MOUTH OF CROOKED CREEK BEGIN TO FLOOD AND MAY BE SUBJECT TO CLOSURE. IN MOUSETAIL LANDING STATE PARK...CAMPING AREAS AND THE PARKING AREA AT SPRING CREEK LANDING FLOOD.IN DECATUR COUNTY...IN THE WILLOW OAKS LANDING CAMPGROUND FLOODING OF CAMPSITES NEAR THE RIVER BEGINS AND ACCESS ROADS MAY BE IMPASSABLE. ACCESS ROADS TO PEEVAHOUSE LANDING AND IN THE FISHERDALE LANDING AREA ALSO BEGIN TO FLOOD. * AT 365.5 FEET...IN DECATUR COUNTY...IN CHEROKEE HEIGHTS THE INTERSECTION OF BILL PERRY ROAD AND WOODLAND SHORES ROAD FLOODS NEAR THE BOAT LAUNCH AREA. WATER BEGINS TO INUNDATE THE FISHERDALE LANDING BOAT LAUNCH AREA...THE BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND THE BROADYS LANDING BOAT LAUNCH AREA. * AT 365.0 FEET...IN PERRY COUNTY...THE ACCESS ROAD TO THE BOAT LAUNCH AND CAMPING AREA AT THE END OF DEER CREEK LAKE ROAD BEGIN TO FLOOD AND ACCESS MAY BE LIMITED TO CAMPSITES. ACCESS ROADS TO HOMES NEAR TOMS CREEK AND ROAN CREEK FLOOD...INCLUDING SPENCER ROAD. IN DECATUR COUNTY...ACCESS ROADS AND LOW LYING AREAS IN THE PERRYVILLE MARINA BEGIN TO FLOOD. ACCESS ROADS IN THE FISHERDALE LANDING AREA...AND MOUSE TAIL ROAD LEADING TO THE BUSSELTOWN BOAT LAUNCH AREA ARE FLOODED. * AT 364.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE ACCESS ROADS IN THE WILLOW OAKS LANDING CAMPGROUND...THE BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND LOW LYING AREAS AT THE RIVER BREEZE ESTATES. $$
000 WGUS84 KOHX 051235 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 735 AM CDT SAT APR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY TENNESSEE RIVER MISSING PERRYVILLE AFFECTING DECATUR AND PERRY COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE.. HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES . RAINFALL HAS ENDED ACROSS THE AREA...HOWEVER FLOODING CONTINUES DUE TO RUNOFF THAT IS WORKING ITS WAY THROUGH THE RIVER SYSTEMS AFFECTED. PLEASE CHECK THE STATEMENTS BELOW FOR DETAILS SPECIFIC TO YOUR AREA. AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. $$ TNC135-060035- /O.EXT.KOHX.FL.W.0006.000000T0000Z-080408T2200Z/ /LBVT1.2.ER.080404T1444Z.080406T0600Z.080408T1600Z.NO/ 735 AM CDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL TUESDAY AFTERNOON * AT 07AM SATURDAY THE STAGE WAS 14.4 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 10.0 FEET * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO BE INUNDATED. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME INUNDATED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 MAY BE INUNDATED * AT 11.5 FEET...AGRICULTURAL BOTTOMLAND FLOODS. WATER APPROACHES THE RIVER ACCESS ROAD EAST OF LOBELVILLE * AT 10.0 FEET...LOW LYING AREAS AND AGRICULTURAL BOTTOMLAND WILL FLOOD $$ TNC081-060035- /O.EXT.KOHX.FL.W.0007.000000T0000Z-080408T1617Z/ /CNVT1.1.ER.080405T0336Z.080406T1200Z.080408T1017Z.NO/ 735 AM CDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * UNTIL TUESDAY MORNING * AT 07AM SATURDAY THE STAGE WAS 23.5 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 22.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE RIVER. HICKMAN SPRINGS ROAD, DEFEATED CREEK ROAD, AND LEATHERWOOD ROAD WILL BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTILALLY COVERED. IN CENTERVILLE, HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS $$ TNC021-060035- /O.CON.KOHX.FL.W.0008.000000T0000Z-080406T0300Z/ /KINT1.2.ER.080404T1610Z.080404T2200Z.080405T2100Z.NO/ 735 AM CDT SAT APR 05 2008 THE FLOOD WARNING CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * UNTIL THIS EVENING * AT 06AM SATURDAY THE STAGE WAS 15.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME INUNDATED. * AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE RIVER BEGINS TO BE INUNDATED $$ TNC125-147-052300- /O.CON.KOHX.FL.W.0003.000000T0000Z-080405T2300Z/ /PORT1.1.ER.080404T1440Z.080405T0524Z.080405T1700Z.NO/ 735 AM CDT SAT APR 05 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * UNTIL THIS EVENING * AT 06AM SATURDAY THE STAGE WAS 34.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 30.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 35.0 FEET...FLOOD WATERS WILL APPROACH PORT ROYAL ROAD ALONG SULPHER FORK CREEK AND THE HIGHWAY 238 BRIDGE. * AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY 238 * AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK. $$ TNC039-135-060035- /O.EXT.KOHX.FL.W.0005.080405T1229Z-000000T0000Z/ /PRVT1.1.ER.080405T1000Z.080407T0500Z.000000T0000Z.UU/ 735 AM CDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER MISSING PERRYVILLE * UNTIL FURTHER NOTICE * AT 06AM SATURDAY THE STAGE WAS 365.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 365.0 FEET * AT 367.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO FLOOD THE PARKING LOT OF THE CHEROKEE HEIGHTS MARINA...AND THE INTERSECTION OF DIVIDER DRIVE AND BILL PERRY DRIVE AT THE SOUTH END OF WOODLAWN SHORES. WATER ALSO BEGINS TO FLOOD THE ACCESS ROAD TO YARBROS LANDING. THE BRODIES LANDING BOAT LAUNCH AREA IS COMPLETELY FLOODED AT THIS LEVEL AND WATER REACHES THE INTERSECTION OF BRODIES LANDING ROAD AND SEARS LANE...AND IS FLOODING THE BOAT RAMP AREA OF THE PERRYVILLE ACCESS AREA LANDING. * AT 366.5 FEET...IN DECATUR COUNTY...THE BROADYS LANDING BOAT LAUNCH AREA AND LOW SPOTS SOUTH OF CUB CREEK FLOOD. IN THE PERRYVILLE MARINA WATER REACHES THE LAST CAMPSITE ON THE SOUTH END OF THE CAMPGROUND...AND THE PICNIC AREA ON THE NORTH END OF THE CAMPGROUND. EVACUATIONS OF THE PERRYVILLE MARINA AND CAMPGROUND MAY BE NEEDED. WATER ALSO INUNDATES THE NORTHEAST END OF THE CAMPGROUND AT BEECH BEND PARK...AND LOW SPOTS ALONG FISHERDALE LANDING ROAD INCLUDING THE BOAT LAUNCH AND PARKING AREA AT THE MARINA. * AT 366.0 FEET...IN PERRY COUNTY...LOW SPOTS ON CROOKED CREEK ROAD AND THE CAMPING AREA AT THE MOUTH OF CROOKED CREEK BEGIN TO FLOOD AND MAY BE SUBJECT TO CLOSURE. IN MOUSETAIL LANDING STATE PARK...CAMPING AREAS AND THE PARKING AREA AT SPRING CREEK LANDING FLOOD.IN DECATUR COUNTY...IN THE WILLOW OAKS LANDING CAMPGROUND FLOODING OF CAMPSITES NEAR THE RIVER BEGINS AND ACCESS ROADS MAY BE IMPASSABLE. ACCESS ROADS TO PEEVAHOUSE LANDING AND IN THE FISHERDALE LANDING AREA ALSO BEGIN TO FLOOD. * AT 365.5 FEET...IN DECATUR COUNTY...IN CHEROKEE HEIGHTS THE INTERSECTION OF BILL PERRY ROAD AND WOODLAND SHORES ROAD FLOODS NEAR THE BOAT LAUNCH AREA. WATER BEGINS TO INUNDATE THE FISHERDALE LANDING BOAT LAUNCH AREA...THE BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND THE BROADYS LANDING BOAT LAUNCH AREA. * AT 365.0 FEET...IN PERRY COUNTY...THE ACCESS ROAD TO THE BOAT LAUNCH AND CAMPING AREA AT THE END OF DEER CREEK LAKE ROAD BEGIN TO FLOOD AND ACCESS MAY BE LIMITED TO CAMPSITES. ACCESS ROADS TO HOMES NEAR TOMS CREEK AND ROAN CREEK FLOOD...INCLUDING SPENCER ROAD. IN DECATUR COUNTY...ACCESS ROADS AND LOW LYING AREAS IN THE PERRYVILLE MARINA BEGIN TO FLOOD. ACCESS ROADS IN THE FISHERDALE LANDING AREA...AND MOUSE TAIL ROAD LEADING TO THE BUSSELTOWN BOAT LAUNCH AREA ARE FLOODED. * AT 364.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE ACCESS ROADS IN THE WILLOW OAKS LANDING CAMPGROUND...THE BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND LOW LYING AREAS AT THE RIVER BREEZE ESTATES. * AT 363.5 FEET...IN DECATUR COUNTY...WATER INUNDATES THE BOAT LAUNCH AREA AT THE NORTH END OF WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS...AND THE LOW LYING AREAS OF THE BOAT LAUNCH AT THE END OF BRODIES LANDING ROAD. * AT 363.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE ACCESS ROADS IN THE LOST CREEK MARINA. ACCESS TO THE BOAT DOCKS MAY BE LIMITED. * AT 362.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE BOAT LAUNCH AREA ON WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS. * AT 362.0 FEET...IN PERRY COUNTY...PORTIONS OF THE CROOKED CREEK CAMPGROUND AND MARINA NEAR THE BOAT LAUNCH AREA BECOME INUNDATED...AS WELL AS THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK AND CHEROKEE HEIGHTS BECOME INUNDATED. AT WILLOW OAKS LANDING CAMPGROUND...WATER BEGINS TO INUNDATE PICNIC AREAS AND CAMPSITES NEAR THE RIVER. * AT 361.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE PICNIC AREA NEAR THE BOAT LAUNCH AT THE NORTH END OF WOODLAWN SHORES. LOW LYING AGRICULTURAL LAND ALONG THE RIVER ALSO BEGINS TO BE INUNDATED. $$
000 WGUS84 KOHX 051440 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 940 AM CDT SAT APR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES TENNESSEE RIVER AT PERRYVILLE AFFECTING DECATUR AND PERRY COUNTIES .RUNOFF FROM RECENT RAINFALL CONTINUES TO CAUSE FLOODING ON SOME OF THE LARGER RIVERS IN MIDDLE TENNESSEE. WATER LEVELS ARE EXPECTED TO REMAIN HIGH THROUGH THE WEEKEND FOR MOST RIVERS. AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. TNC135-060240- /O.EXT.KOHX.FL.W.0006.000000T0000Z-080408T1200Z/ /LBVT1.2.ER.080404T1444Z.080406T0600Z.080408T0600Z.NO/ 940 AM CDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL TUESDAY MORNING * AT 09AM SATURDAY THE STAGE WAS 14.3 FEET * MINOR FLOODING IS OCCURRING * FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR 14.0 FEET THROUGH THIS AFTERNOON. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO BE INUNDATED. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME INUNDATED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 MAY BE INUNDATED $$ TNC081-060240- /O.EXT.KOHX.FL.W.0007.000000T0000Z-080408T1536Z/ /CNVT1.1.ER.080405T0336Z.080406T1200Z.080408T0936Z.NO/ 940 AM CDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * UNTIL TUESDAY MORNING * AT 09AM SATURDAY THE STAGE WAS 23.5 FEET * MINOR FLOODING IS OCCURRING * FLOOD STAGE IS 22.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE RIVER. HICKMAN SPRINGS ROAD...DEFEATED CREEK ROAD...AND LEATHERWOOD ROAD WILL BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. $$ TNC125-147-052300- /O.CON.KOHX.FL.W.0003.000000T0000Z-080405T2300Z/ /PORT1.1.ER.080404T1440Z.080405T0524Z.080405T1700Z.NO/ 940 AM CDT SAT APR 05 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * UNTIL THIS EVENING * AT 09AM SATURDAY THE STAGE WAS 34.1 FEET * MINOR FLOODING IS OCCURRING * FLOOD STAGE IS 30.0 FEET * FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL THIS AFTERNOON. * AT 35.0 FEET...FLOOD WATERS WILL APPROACH PORT ROYAL ROAD ALONG SULPHER FORK CREEK AND THE HIGHWAY 238 BRIDGE. * AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY 238. $$ TNC039-135-060240- /O.CON.KOHX.FL.W.0005.000000T0000Z-000000T0000Z/ /PRVT1.1.ER.080405T1000Z.080407T0500Z.000000T0000Z.UU/ 940 AM CDT SAT APR 05 2008 THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL FURTHER NOTICE * AT 09AM SATURDAY THE STAGE WAS 365.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 366.5 FEET BY SUNDAY NIGHT * FLOOD STAGE IS 365.0 FEET * AT 367.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO FLOOD THE PARKING LOT OF THE CHEROKEE HEIGHTS MARINA...AND THE INTERSECTION OF DIVIDER DRIVE AND BILL PERRY DRIVE AT THE SOUTH END OF WOODLAWN SHORES. WATER ALSO BEGINS TO FLOOD THE ACCESS ROAD TO YARBROS LANDING. THE BRODIES LANDING BOAT LAUNCH AREA IS COMPLETELY FLOODED AT THIS LEVEL AND WATER REACHES THE INTERSECTION OF BRODIES LANDING ROAD AND SEARS LANE...AND IS FLOODING THE BOAT RAMP AREA OF THE PERRYVILLE ACCESS AREA LANDING. * AT 366.5 FEET...IN DECATUR COUNTY...THE BROADYS LANDING BOAT LAUNCH AREA AND LOW SPOTS SOUTH OF CUB CREEK FLOOD. IN THE PERRYVILLE MARINA WATER REACHES THE LAST CAMPSITE ON THE SOUTH END OF THE CAMPGROUND...AND THE PICNIC AREA ON THE NORTH END OF THE CAMPGROUND. EVACUATIONS OF THE PERRYVILLE MARINA AND CAMPGROUND MAY BE NEEDED. WATER ALSO INUNDATES THE NORTHEAST END OF THE CAMPGROUND AT BEECH BEND PARK...AND LOW SPOTS ALONG FISHERDALE LANDING ROAD INCLUDING THE BOAT LAUNCH AND PARKING AREA AT THE MARINA. * AT 366.0 FEET...IN PERRY COUNTY...LOW SPOTS ON CROOKED CREEK ROAD AND THE CAMPING AREA AT THE MOUTH OF CROOKED CREEK BEGIN TO FLOOD AND MAY BE SUBJECT TO CLOSURE. IN MOUSETAIL LANDING STATE PARK...CAMPING AREAS AND THE PARKING AREA AT SPRING CREEK LANDING FLOOD. IN DECATUR COUNTY...IN THE WILLOW OAKS LANDING CAMPGROUND FLOODING OF CAMPSITES NEAR THE RIVER BEGINS AND ACCESS ROADS MAY BE IMPASSABLE. ACCESS ROADS TO PEEVAHOUSE LANDING AND IN THE FISHERDALE LANDING AREA ALSO BEGIN TO FLOOD. * AT 365.5 FEET...IN DECATUR COUNTY...IN CHEROKEE HEIGHTS THE INTERSECTION OF BILL PERRY ROAD AND WOODLAND SHORES ROAD FLOODS NEAR THE BOAT LAUNCH AREA. WATER BEGINS TO INUNDATE THE FISHERDALE LANDING BOAT LAUNCH AREA...THE BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND THE BROADYS LANDING BOAT LAUNCH AREA. * AT 365.0 FEET...IN PERRY COUNTY...THE ACCESS ROAD TO THE BOAT LAUNCH AND CAMPING AREA AT THE END OF DEER CREEK LAKE ROAD BEGIN TO FLOOD AND ACCESS MAY BE LIMITED TO CAMPSITES. ACCESS ROADS TO HOMES NEAR TOMS CREEK AND ROAN CREEK FLOOD...INCLUDING SPENCER ROAD. IN DECATUR COUNTY...ACCESS ROADS AND LOW LYING AREAS IN THE PERRYVILLE MARINA BEGIN TO FLOOD. ACCESS ROADS IN THE FISHERDALE LANDING AREA...AND MOUSE TAIL ROAD LEADING TO THE BUSSELTOWN BOAT LAUNCH AREA ARE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 4, 3:19 AM CDT, 2 hours earlier.
Area forecast discussion, Apr 4, 3:19 AM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 319 AM CDT FRI APR 4 2008 .SHORT TERM...(TODAY THROUGH TONIGHT)... HEAVY RAIN AND FLOODING REMAIN THE MAIN CONCERN WITH THE FORECAST. SINCE THE RAIN BEGAN YESTERDAY...THE NORTHWEST COUNTIES HAVE HAD THE MOST...ROUGHLY 1.5 -2.5 INCHES. AREAS SOUTH AND EAST OF NASHVILLE HAVE HAD GENERALLY LESS THAN 1 INCH...WITH THE EXCEPTION OF WAYNE...LAWRENCE AND GILES COUNTIES WHERE AMOUNTS HAVE BEEN OVER 1 INCH IN SOME AREAS. THE WEST HALF WILL GET HIT AGAIN EARLY THIS MORNING WITH ANOTHER 1-2 INCHES...AND POSSIBLY ANOTHER INCH ON TOP OF THAT THROUGH THE DAY. THE REST OF THE MID STATE SHOULD HAVE 1-2 INCHES THROUGH THE REST OF THE EVENT...WITH LOCALLY GREATER AMOUNTS. THIS WOULD MAKE EVENT TOTALS FROM 2 TO 4 INCHES...AND LOCALLY 5 INCHES. A FLOOD WATCH WILL REMAIN IN EFFECT FOR THE ENTIRE MID STATE. SEVERE WEATHER A CONCERN FOR THIS MORNING WITH BROKEN LINE OF STORMS COMING IN...SOME WITH POSSIBLE STRONG WINDS. THE SEVERE THREAT APPEARS TO BE GREATEST WITH PASSAGE OF STRONG SHORTWAVE EARLY THIS MORNING. SOME MARGINAL SEVERE POTENTIAL WILL CONTINUE MAINLY OVER THE SOUTH COUNTIES THROUGH THE DAY. BY 00Z THIS EVENING...THE FRONT WILL BE APPROACHING THE PLATEAU. SOME HEAVY DOWNPOURS WILL LINGER IN THE EVENING IN THE SOUTHEAST. THE RAIN WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST LATE TONIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY)... HIGH PRESSURE WILL BRING A NICE WX WEEKEND ACROSS THE REGION. A WEAK FRONT WILL BRING SOME CLOUDS SUNDAY NIGHT INTO MONDAY...BUT SHOULD BE DRY WITH BULK OF ENERGY TRACKING WELL TO OUR NORTH. ANOTHER FRONT WILL BRING A SMALL RAIN CHANCE TUESDAY...AND A WAVE ALONG THE FRONT COULD ENHANCE THE RAINFALL FOR TUESDAY NIGHT. LATER IN THE WEEK...A TROUGH WILL MOVE INTO THE SOUTHERN PLAINS AND DEEPEN. THIS WILL BRING A MOIST SOUTHWEST FLOW INTO TN. THERE WILL BE A CHANCE FOR SHOWERS AND STORMS MID-LATE WEEK...AND POSSIBLY SOME HEAVY SHOWERS AND STRONG STORMS AT TIMES...ESPECIALLY TOWARD FRIDAY. MODELS HAVE VARIED WITH DETAILS...TIMING AND TRACK OF THIS SYSTEM...SO WILL JUST GO WITH GRADUALLY INCREASING POPS LATE WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 66 47 64 44 / 100 80 10 0 CLARKSVILLE 61 43 65 41 / 100 60 10 0 CROSSVILLE 64 49 58 43 / 100 100 40 0 COLUMBIA 67 49 64 44 / 100 80 20 0 LAWRENCEBURG 68 50 65 45 / 100 90 10 0 WAVERLY 63 45 65 43 / 100 70 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING FOR TNZ007>011-026>034-056>066-075-077>080-093>095. FLOOD WATCH THROUGH THIS EVENING FOR TNZ005-006-022>025. && 13
Hazardous weather outlook, Apr 3, 5:45 AM CDT, 23 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 545 AM CDT THU APR 3 2008 TNZ007>011-026>033-056>060-062>064-041045- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-RUTHERFORD-CANNON-DEKALB- 545 AM CDT THU APR 3 2008 ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT RAIN WILL BECOME HEAVY AT TIMES TODAY AND TONIGHT...WITH THE MOST RAINFALL OVER THE NORTHWEST COUNTIES. RAINFALL TOTALS FOR THIS EVENT WILL EXCEED 2 INCHES...WITH MORE THAN 4 INCHES IN SOME AREAS. TONIGHT...SEVERE WEATHER WILL BE POSSIBLE WEST OF INTERSTATE 65... DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE POSSIBLE... ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... FLOOD WATCH AND SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH FRIDAY EVENING. FLOODING...STRAIGHT LINE WINDS AND LARGE HAIL WILL BE POSSIBLE...ALONG WITH ISOLATED TORNADOES. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. TNZ034-061-065-066-075-077>080-093>095-041045- FENTRESS-MARSHALL-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY- VAN BUREN-WAYNE-LAWRENCE-GILES- 545 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ALONG WITH HEAVY RAINFALL WILL OCCUR TODAY AND TONIGHT. PONDING OF WATER WILL BE POSSIBLE IN LOW LYING AREAS WITH FLOODING OF SMALL STREAMS...CREEKS AND DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH FRIDAY EVENING. FLOODING...STRAIGHT LINE WINDS AND LARGE HAIL WILL BE POSSIBLE... ALONG WITH ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. TNZ005-006-022>025-041045- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- 545 AM CDT THU APR 3 2008 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... FLOOD WATCH RAIN WILL BECOME HEAVY AT TIMES TODAY AND TONIGHT. RAINFALL TOTALS FOR THIS EVENT WILL EXCEED 2 INCHES...WITH MORE THAN 4 INCHES IN SOME AREAS. TONIGHT SEVERE WEATHER WILL BE POSSIBLE...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE POSSIBLE... ALONG WITH ISOLATED TORNADOES. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... FLOOD WATCH SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH FRIDAY EVENING. FLOODING...STRAIGHT LINE WINDS AND LARGE HAIL WILL BE POSSIBLE... ALONG WITH ISOLATED TORNADOES. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more | 6 hr |
| Apr 4, 4:02 AM CDT | Areal Flood Warning | OHX | Sumner | 6 hr |
| Apr 4, 4:14 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 46 min |
| Apr 4, 4:59 AM CDT | Areal Flood Warning | OHX | Bedford, Cannon, Davidson, DeKalb, Giles, Hickman and 12 more | 4 hr |
| Apr 4, 8:54 AM CDT | Areal Flood Warning | OHX | Bedford, Benton, Cannon, Cheatham, Davidson, DeKalb and 21 more | 24 hr |
| Apr 4, 9:53 AM CDT | Areal Flood Advisory | OHX | Clay, Coffee, Cumberland, Fentress, Giles, Grundy and 8 more | 116 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Giles | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Wayne | 24 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Decatur | 4 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Benton, Decatur, Hardin, Perry | 24 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Montgomery | 58 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Perry | 4 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Maury | 34 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Hickman | 62 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Lawrence | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Cheatham | 43 hr |
| Apr 4, 1:15 PM CDT | River Flood Warning | OHX | Bedford | 5 hr |
| Apr 4, 2:23 PM CDT | River Flood Warning | OHX | Decatur | 6 days |
Nearby
River Flood Warnings in Tennessee, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.